# SDR 2001UALA00113

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Aircraft time: 63,243 hours, 36,208 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Component: Air Task Valve, 6577MOD
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN DUE TO A CABIN PRESSURIZATION PROBLEM.  *S/D*  FOUND AIR TASK VALVE NOT CLOSING.  REPLACED AIR TASK VALVE.
